On the Kneser-Tits problem

Prasad, Gopal ; Raghunathan, M. S. (1985) On the Kneser-Tits problem Commentarii Mathematici Helvetici, 60 (1). pp. 107-121. ISSN 0010-2571

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/97635064744618...

Related URL: http://dx.doi.org/10.1007/BF02567402


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:36610
Deposited On:17 Apr 2011 14:52
Last Modified:06 Jul 2012 05:25

Repository Staff Only: item control page